worldchildfree.org

Are weigh loss programs like Medifast harmful?

Want the Latest Medifast Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Medifast every month. We'll even give a lucky person a month supply of free food.


First question I got is Are weigh loss programs like Medifast harmful? Thanks for any response. Another quick question... Im starting week four and I have to say I feel my anxiety is at an all time high and I'm not sure why. my counselor said it could be since I always used food to soothe myself it could be I have to find new ways to soothe myself. it really is life changing. I feel at times I am just so edgy and snappy, after a Day of being with my 6 yr old , he will just ask me a ? and I am just soooo done for the day and I get really snappy, same with my older son, he was in the kitchen rattling bags and it was so irritating to me and I just felt really edgy.

I am eating my 5 and 1 and drinking tons of water so I'm just not sure what the deal is. I know there is alot of change in my body I guess I didnt realize how much of a change it is on our minds as well..

Any thoughts?.

Thanks helen..

Comments (8)

Yep, however you might want to make sure and wait for another commenter to confirm this as I am unsure of myself. Better yet, why don't you call the Medifast guys because they can answer your Medifast question better...

Comment #1

The getting angry etc stuff, well, your counselor is right.... it's because we no longer stuff our face and we have to face our stuff....... my dh use to call me medimean .... anyway....

About the panic attacks... be sure you are spacing your water and not downing too much at one time..... and if you have thyroid issues , ( people who have panic attacks often do ) be sure to get your levels checked and dont use a soy Medifast meal in the morning.....

Stay with your program... do some extra deep breathing when that panic hits ..... you will get through this..... it's sooo worth it..

Kay..

Comment #2

I'm always irritated and b*tchy my first few weeks on MF. I use food to cope, Medifast doesn't allow me to do that, so feelings I usually bury under 5000 calories of sludge come to the surface and I just have to face them and deal with them head on..

I wish I had a solution for you, because I could use that solution on myself! This time around, I've definitely been taking time to myself and just getting away from everything when I feel the anxiety building up to a boiling point. I'll go outside for a walk, I'll take a warm bubble bath, I'll go for a drive...heck even listening to a happy song REALLY LOUD helps me calm down! Once I hit 3 weeks on program, I'm going to start yoga and hopefully that will relax me a bit...and give me a decent workout at the same time!.

I wish you the best of luck in finding your solution Helen!..

Comment #3

Hi Helen, have you ever done yoga? If you can get some alone time for even 15 minutes and go through some yoga it is very soothing. Forces you to concentrate on your body for a bit and gets you stretched out and relaxed. I highly recommend it. I hope you're feeling better!..

Comment #4

No thyroid issues, thankfully. yeah I am going to be starting a yoga class next week. it's weird that iv been waking up feeling anxious. I feel like I am pastthe major obstacles as far as food cravings, it's just weird.today I going to spend some me time in the sun and go for a walk while kids are in school, it's sunny all week in oregon, SHOCKING! thought we would surely be bulilding an ARK, thanks for the advice.

Helen..

Comment #5

Helen, it's when you feel like you are past the major food cravings that you need to be the most diligent. We have stuffed our emotions down with food for so long, that when we lose the weight, those emotions have to go somewhere! They tend to "bubble up" even when there are no "current" issues to get upset over..

I do recommend the meditation and/or yoga. Are you a spiritual person? I find that even 5 minutes first thing in the morning reading my Bible helps out tremendously. Some days I just randomly open it to any passage and read a few sentences, or else I go back to where I left off previously (on my way through the whole thing) and read a few passages/paragraphs then...

Comment #6

Mine are worse and more frequent now. Personally I dont think it has anything to do with food or stuffing my face instead of facing my feelings. I have read in a few places that soy can cause feelings of moodiness, irritability and anxiety, if there is a sensitivity to it. I think thats my problem...

Comment #7

Helen - not sure if you have a smart phone - but I downloaded some hypno therapy relaxation apps onto my iphone. I used it's everynight for about a month and my anxiety got soooo much better. now I use it probably 1-2x week at night before I go to bed....good luck!..

Comment #8

Totally agree with all the relaxation things posted - but have you talked to your psych Dr too? How we eat/metabolize food can change how our bodies metabolize medication as well. Your concerns may have a physical driver as well - and need a medication adjustment...

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.